MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SPINEMAP GO - SALES DEMO; ORTHOPEDIC STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO SPINEMAP GO - SALES DEMO; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 81-81041
Medical Device Problem Codes Image Display Error/Artifact (1304); Image Orientation Incorrect (1305)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/23/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgery, it was observed that the orientation of the instrument was wrong in the ap image.The possible harm associated with inaccuracy during a procedure is revision surgery.There were no reported adverse consequences; there were no significant procedure delays; there was no medical intervention required.The procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information added for d4, d10, h3, h4.Device evaluation: follow-up report submitted to document device evaluation results.

Brand Name
SPINEMAP GO - SALES DEMO
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9175731
Report Number0001811755-2019-03214
Device Sequence Number11456936
Product Code OLO
UDI-Device Identifier07613327413007
UDI-Public07613327413007
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number81-81041
Device Catalogue Number81-81041
Device Lot Number1000354432
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/23/2019
Supplement Date Received by Manufacturer09/09/2020
Initial Report FDA Received Date10/10/2019
Supplement Report FDA Received Date09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1